The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 39, Number 2 (1968), 325-346.
Asymptotic Normality of Simple Linear Rank Statistics Under Alternatives
Results of Chernoff-Savage (1958) and Govindarajulu-LeCam-Raghavachari (1966) are extended from the two-sample case to the general regression case and, simultaneously, the conditions on the scores-generating function are relaxed. The main results are stated in Section 2 and their proofs are given in Section 5. Sections 3 and 4 contain auxiliary propositions, on which the methods of the present paper are based. Section 6 includes a counterexample, showing that the theorem cannot be extended to discontinuous scores-generating functions.
Ann. Math. Statist., Volume 39, Number 2 (1968), 325-346.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hajek, Jaroslav. Asymptotic Normality of Simple Linear Rank Statistics Under Alternatives. Ann. Math. Statist. 39 (1968), no. 2, 325--346. doi:10.1214/aoms/1177698394. https://projecteuclid.org/euclid.aoms/1177698394